I was doing aerobic exercises to strengthen my heart, thus supposedly increasing chances or surviving a possible heart attack. When I mentioned the glyceryl trinitrate I was using to keep my angina at bay, wasn't lasting as long as it used to, I was given bisoprolol. Surely this defeats the object of exercising, as bisoprolol slows the heart down. I might as well not take it and just sit around, no?
28 Nov 2011
No, sitting around & doing nothing is not the answer. Please read the following. It explains that it is indeed part of a healthy exercise program. If you feel your heat rate is too low cotact your prescribing doctor & let them know...
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am having an adverse reaction to a drug that is inducing some pretty hardcore palpitations and angina. i'm almost certain i'm ...
Anyone know other than the usual prevention of heart attacks and strokes I am a carer fulltime and look after a person just sufforred a stroke he ...
My mom is currently on Inderal LA 80 and she started an exercise programme but is struggling to get her heart rate elevated to the prescribed heart ...
Bisoprolol - been on 2.5mg for 18 months now following a heart attack.Is light headedness/dizzyness?
... a known side effect.These symtoms only recently have come to light.Is this anything to worry about.